# SDR DALA2016111608813

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Worn
- Location: Door Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LOWER RETAINER AT FWD DOOR BARRIER. LOWER RETAINER WAS REPAIRED IAW ETI -17-16-168 REV. ORG. AND ER/A 551759-14 REV ORG.
